# SDR CALA2011032900236

- Difficulty date: December 29, 2010
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N71411
- Make and model: Boeing 737924
- Aircraft serial: 30128
- Aircraft time: 28,653 hours, 11,592 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A372121
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(BIRD STRIKE) DENT FOUND JUST ABOVE STRINGER 24L BETWEEN STSTION 211.8 AND 219.8. DIMENSIONS WERE 6(W) .225(Y) =26.6 DENT FOUND TO BE OUT OF LIMITS PER SRM 53-00-01 ALLOWABLE DAMAGE 1 PAGE 107 (3B)  AN OIL CAN CONDITION IS ALSO NOTED ON THIS DENT.  INSPECT THE DAMAGE AT EVERY 800 FLIGHT CYCLE INTERVALS FOR CORROSION AND CRACKS.  REFERENCE NON ROUTINE 4183236 FOR HFEC AND INTERNAL INSPECTION OF DENT.  DENT INSPECTED REF SRM 53-00-01 PAR.4B(3) (B) &(C) PG 107 ALLOWABLE DAMAGE 1, NO FURTHER DEFECTS NOTED.  INSPECT DENT AT EVERY 800 FLIGHT CYCLES, DIP REMAINS INSPECTED STRINGER24L NO CORROSION OR PULLED RIVETSOR CRACKS NOTED OK TO CONTINUE ON DIP INSPECTED DENT BETWEEN STA 211.8 AND 219.8, NO PROGRESSION NOTED DIP REMAINS INSPECTED DENT BETWEEN STA 211.8 AND 219.8.  NO FURTHER PROGRESSI ON NOTED. OK TO CONTINUE. INTERIM REPAIR PERFORMED IAW ECRA 5331-01544 PART 1.  ACCOMPLISH A PERMENANT REPAIR WITHIN 50,000 TOTAL FLT CYC`S.  PLANNING TO CONTACT ENGINEERING AFTER 43,000 TOTAL FLT CYC`S BUT BEFORE 44,000 TOTAL FLT CYC`S FOR A PERMENANT REPAIR.  FOUND DENT IN FUSELAGE, STA 211.8 TO 219.8, STR 24LT, APPROX 6"W X 6"L X .225"D. NO CRACKS, SHEARED OR PULLED RIVETS NOTED. PER SRM 53-00-01, ALLOWABLE DMG 1, PG 107, FIG 103, PG 115,DETAIL "G", INSPECT DENT EVERY 800 FLT CYC`S.  DIP REVISED ACCOMPLISH PERM REPAIR WITHIN 50,000 TOTAL FLT CYC.  PLANNING TO CONTACT ENGR AFTER 43,000 TOTAL FLT CYC BUT BEFORE 44,000 TOTAL FLT CYC FOR PERM REPAIR. P ER MRB DIP EXT.  DATED 12-27-2010,
